Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
Papers
Numerical Analysis of Stability of Nonlinear Dynamical Systems using Polynomial Kernel Functions
Kohei MoriYudai Kubota
Author information
JOURNALS OPEN ACCESS

2017 Volume 30 Issue 2 Pages 66-71

Details
Abstract

We describe a tractable numerical procedure using polynomial kernel functions to prove the nonexistence of Lyapunov functions. The algorithm terminates in polynomial time of the dimension of the state space, the number of sample states, the degree of the polynomials appear in the system,and the degree of the Lyapunov candidate polynomial functions. The algorithm is also avairable to construct Lyapunov functions with SOS techniques. We demonstrate the appearance by some simple numerical examples.

Information related to the author
© 2017 The Institute of Systems, Control and Information Engineers
Previous article
feedback
Top